# SDR IPXA2015072191352

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 21,404 hours, 14,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 460
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN DENTED AND GOUGED AT BS 460 BELOW STR 16 LT, INSTALLED DOUBLER REPAIR.  REPAIR IAW EO B757-5330-57237-C.
